Conjugacy theorems for a class of locally finite Lie algebras
Compositio Mathematica, Tome 30 (1975) no. 2, p. 181-210
@article{CM_1975__30_2_181_0,
     author = {Stewart, Ian},
     title = {Conjugacy theorems for a class of locally finite Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {2},
     year = {1975},
     pages = {181-210},
     zbl = {0303.17006},
     mrnumber = {382377},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_2_181_0}
}
Stewart, Ian. Conjugacy theorems for a class of locally finite Lie algebras. Compositio Mathematica, Tome 30 (1975) no. 2, pp. 181-210. http://www.numdam.org/item/CM_1975__30_2_181_0/

[1] R.K. Amayo and Ian Stewart: Infinite-dimensional Lie algebras. Noordhoff International, Leyden 1974. | MR 396708 | Zbl 0302.17006

[2] R.K. Amayo and Ian Stewart: Descending chain conditions for Lie algebras of prime characteristic. J. Algebra (to appear). | MR 374218 | Zbl 0311.17006

[3] D.W. Barnes and H.M. Gastineau-Hills: On the theory of soluble Lie algebras. Math. Z. 106 (1968) 343-354. | MR 232807 | Zbl 0164.03701

[4] D.W. Barnes and M.L. Newell: Some theorems on saturated homomorphs of soluble Lie algebras. Math. Z. 115 (1970) 179-187. | MR 266969 | Zbl 0197.03003

[5] A. Borel: Linear algebraic groups. Ann. of Math. (2) 64 (1956) 20-82. | MR 204532 | Zbl 0070.26104

[6] A. Borel: Linear algebraic groups. Benjamin, New York 1969. | MR 251042 | Zbl 0186.33201

[7] N. Bourbaki: Topologie Générale I. 3rd edition, Hermann, Paris 1961. | Zbl 0249.54001

[8] N. Bourbaki: General Topology part 1. Addison-Wesley, Reading Massachusetts 1966. | Zbl 0301.54001

[9] R.W. Carter: Nilpotent self-normalizing subgroups of soluble groups. Math. Z. 75 (1961) 136-139. | MR 123603 | Zbl 0168.27301

[10] C. Chevalley: Théorie des groupes de Lie, tome II: groupes algébriques. Hermann, Paris 1951. | MR 51242 | Zbl 0054.01303

[11] P. Deligne: Private communication, 1973.

[12] A.D. Gardiner, B. Hartley and M.J. Tomkinson: Saturated formations and Sylow structure in locally finite groups. J. Algebra 17 (1971) 177-211. | MR 272897 | Zbl 0215.10605

[13] W. Gaschütz: Zur Theorie der endlichen auflösbaren Gruppen. Math. Z. 80 (1963) 300-305. | MR 179257 | Zbl 0111.24402

[14] A. Grothendieck: Éléments de Géometrie algébrique IV(1). Publ. Math. I.H.E.S. 20 (1964) 101-355. | Numdam | Zbl 0136.15901

[15] B. Hartley: Locally nilpotent ideals of a Lie algebra. Proc. Cambridge Philos. Soc. 63 (1967) 257-272. | MR 213402 | Zbl 0147.28201

[16] J.E. Humphreys: Introduction to Lie algebras and representation theory, Graduate texts in mathematics 9. Springer, Berlin 1972. | MR 499562 | Zbl 0254.17004

[17] N. Jacobson: Lie algebras, Interscience. New York 1962. | MR 143793 | Zbl 0121.27504

[18] A.A. Klimowicz: Fitting and formation theory in locally finite groups, Ph.D. thesis. University of Warwick 1973.

[19] A.A. Klimowicz: Formation theory in locally finite groups (to appear). | MR 384936 | Zbl 0304.20020

[20] A.A. Klimowicz: Sylow structure and basis normalizers in a class of locally finite groups (to appear). | MR 396757 | Zbl 0356.20033

[21] A.G. Kuroš: Theory of groups vol. 2, translated by K.A. Hirsch. Chelsea, New York 1956. | MR 80089

[22] J.-P. Serre: Groupes proalgébriques. Publ. Math. I.H.E.S. 7 (1960) 341-403. | Numdam | MR 118722 | Zbl 0097.35901

[23] L.A. Simonjan: Two radicals of Lie algebras. Dokl. Akad. Nauk. SSSR 157 (1964) 281-283; Soviet Math. Doklady 5 (1964) 941-944. | MR 163936 | Zbl 0136.30403

[24] I.N. Stewart: The minimal condition for subideals of Lie algebras. Math. Z. 111 (1969) 301-310. | MR 251093 | Zbl 0179.33203

[25] I.N. Stewart: An algebraic treatment of Mal'cev's theorems concerning nilpotent Lie groups and their Lie algebras. Compositio Math. 22 (1970) 289-312. | Numdam | MR 288158 | Zbl 0204.35903

[26] I.N. Stewart: Structure theorems for a class of locally finite Lie algebras. Proc. London Math. Soc (3) 24 (1972) 79-100. | MR 289592 | Zbl 0225.17005

[27] I.N. Stewart: Levi factors of infinite-dimensional Lie algebras. J. London Math. Soc. (2) 5 (1972) 488. | MR 323851 | Zbl 0249.17013

[28] I.N. Stewart : Author-abstract of [26]. Zbl. 225 (1972) 109. | Zbl 0225.17005

[29] I.N. Stewart: Chevalley-Jordan decomposition for a class of locally finite Lie algebras (to appear). | Numdam | Zbl 0351.17013

[30] I.N. Stewart: Cartan subalgebras of certain locally finite Lie algebras (to appear).

[31] I.N. Stewart: The Wedderburn-Mal'cev theorems in a locally finite setting (to appear). | Zbl 0326.16020

[32] E.L. Stitzinger: Theorems on Cartan subalgebras like some on Carter subgroups. Trans. Amer. Math. Soc. 159 (1971) 307-315. | MR 280556 | Zbl 0238.17009

[33] S.E. Stonehewer: Abnormal subgroups of a class of periodic locally soluble groups. Proc. London Math. Soc. (3) 14 (1964) 520-536. | MR 165012 | Zbl 0123.24902

[34] S.E. Stonehewer: Locally soluble FC-groups. Arch. der Math. 16 (1965) 158-177. | MR 179263 | Zbl 0135.04803

[35] S.E. Stonehewer: Formations and a class of locally soluble groups. Proc. Cambridge Philos. Soc. 62 (1966) 613-635. | MR 204529 | Zbl 0145.02503

[36] M.J. Tomkinson: Formations of locally soluble FC-groups. Proc. London Math. Soc. (3) 19 (1969) 675-708. | MR 260881 | Zbl 0179.32302

[37] D.A. Towers: A Frattini theory for algebras. Proc. London Math. Soc. (3) 27 (1973) 440-462. | MR 427393 | Zbl 0267.17004

[38] W. Tuck: Frattini theory for Lie algebras. Ph.D. thesis, University of Sydney 1969.

[39] B.A.F. Wehrfritz: Soluble periodic linear groups. Proc. London Math. Soc. (3) 18 (1968) 141-157. | MR 220842 | Zbl 0157.06002

[40] D.J. Winter: Abstract Lie algebras. M.I.T. Press, Cambridge Massachusetts 1972. | MR 332905 | Zbl 0248.17003